Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 44, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 27, 2011, 9:35 AM CDT for Cass County, Mason County, Illinois. It took effect at Jun 28, 2011, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 27, 2011, 9:35 AM CDT (14:35 UTC)
- In effect from
- Jun 28, 2011, 7:00 PM CDT
- Expired
- Jun 28, 2011, 10:04 AM CDT
- In force
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Cass County, IL, Mason County, IL
The radar
The Lincoln radar (KILX), 64 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River near Chandlerville (CDLI2).
- Action stage
- 454 ft
- Minor stage
- 456.6 ft
- Moderate stage
- 459 ft
- Major stage
- 462 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
503
WGUS43 KILX 271435
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
935 AM CDT MON JUN 27 2011
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC017-125-280435-
/O.NEW.KILX.FL.W.0044.110629T0000Z-110701T1959Z/
/CDLI2.1.ER.110629T0000Z.110630T0000Z.110701T1359Z.UU/
935 AM CDT MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* FROM TUESDAY EVENING TO FRIDAY AFTERNOON.
* AT 900 AM MONDAY THE STAGE WAS 454.2 FEET.
* FLOOD STAGE IS 456.6 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO RISE TO NEAR 457.4 FEET BY WEDNESDAY EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SANGAMON RIVER
CHANDLERVILLE 457 454.2 MON 9 AM 455.7 457.1 457.3
$$3 follow-up statements
171
WGUS83 KILX 280142
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CDT MON JUN 27 2011
...THE FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING RIVER IN
ILLINOIS...
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. THE HEAVY RAINS
OF THE PAST FEW DAYS HAVE BROUGHT RIVER LEVELS UP ALONG THE SANGAMON
RIVER BASIN. AT CHANDLERVILLE...IT APPEARS A CREST CLOSE TO FLOOD
STAGE OF 457 FEET WILL OCCUR BY WEDNESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC017-125-280212-
/O.CON.KILX.FL.W.0044.000000T0000Z-110701T1959Z/
/CDLI2.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
842 PM CDT MON JUN 27 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* AT 800 PM MONDAY THE STAGE WAS 455.2 FEET.
* FLOOD STAGE IS 456.6 FEET.
* FORECAST...THE RIVER WILL CREST AT OR JUST BELOW FLOOD STAGE
ON WEDNESDAY.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SANGAMON RIVER
CHANDLERVILLE 457 455.2 MON 8 PM 456.0 457.0 455.5
$$452
WGUS83 KILX 280216 CCA
FLSILX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CDT MON JUN 27 2011
...THE FLOOD WARNING REMAINS IN EFFECT FOR THE FOLLOWING RIVER IN
ILLINOIS...
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. THE HEAVY RAINS
OF THE PAST FEW DAYS HAVE BROUGHT RIVER LEVELS UP ALONG THE SANGAMON
RIVER BASIN. AT CHANDLERVILLE...IT APPEARS A CREST CLOSE TO FLOOD
STAGE OF 456.6 FEET WILL OCCUR BY WEDNESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC017-125-280212-
/O.COR.KILX.FL.W.0044.000000T0000Z-110701T1959Z/
/CDLI2.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
842 PM CDT MON JUN 27 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* AT 800 PM MONDAY THE STAGE WAS 455.2 FEET.
* FLOOD STAGE IS 456.6 FEET.
* FORECAST...THE RIVER WILL CREST AT OR JUST BELOW FLOOD STAGE
BY WEDNESDAY.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SANGAMON RIVER
CHANDLERVILLE 456.6 455.2 MON 8 PM 456.0 456.6 455.5
$$
SMITH395
WGUS83 KILX 281504
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1004 AM CDT TUE JUN 28 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC017-125-281534-
/O.CAN.KILX.FL.W.0044.000000T0000Z-110701T1959Z/
/CDLI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1004 AM CDT TUE JUN 28 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* AT 900 AM TUESDAY THE STAGE WAS 455.4 FEET.
* FLOOD STAGE IS 456.6 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 455.8 FEET
THIS EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
SANGAMON RIVER
CHANDLERVILLE 457 455.4 TUE 9 AM 455.8 455.2 454.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 27, 6:46 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 27, 6:46 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 646 AM CDT MON JUN 27 2011 .DISCUSSION... ISSUED 222 AM CDT MON JUN 27 2011 FIRST OF TWO BOW ECHO SYSTEMS STILL LINGERS ACROSS THE EAST CENTRAL CWA...HAVING FORMED A MORE EAST-WEST ORIENTATION ALONG A WIND SHIFT LINE. THE SECOND...AND MORE POWERFUL...SQUALL LINE HAS BEGUN PUSHING ACROSS THE FAR WESTERN CWA...HAVING ORIGINATED ACROSS THE PLAINS SEVERAL HOURS AGO. THIS SYSTEM HAS PRODUCED WINDS AS HIGH AS 80 MPH AROUND QUINCY...ALTHOUGH LATEST INFRARED SATELLITE IMAGERY SHOWING A BIT OF WARMING TOPS WITH THIS MCS. AWIPS TIME-OF-ARRIVAL TOOL PUSHES THIS ACROSS THE CWA BY AROUND SUNRISE. MAIN QUESTION BECOMES ON REDEVELOPMENT LATER THIS AFTERNOON. CWA SHOULD BE IN THE WARM SECTOR BY EARLY AFTERNOON AHEAD OF A COLD FRONT COMING IN FROM THE PLAINS. SPECIFIC LOCATIONS OF DEVELOPMENT WILL BE A BIT TRICKY WITH LINGERING BOUNDARIES...SO WILL CONTINUE WITH PREVIOUS FORECAST OF GENERAL POPS THIS MORNING...AND LIKELY POPS THIS AFTERNOON. SHOULD BE A QUICK TAPERING OF THE STORMS FROM WEST TO EAST THIS EVENING...WITH A FEW STORMS LINGERING NEAR THE INDIANA BORDER AROUND MIDNIGHT. HIGH PRESSURE WILL THEN BUILD INTO THE MIDWEST TUESDAY...LINGERING INTO THE FIRST PART OF WEDNESDAY. DUE TO DEALING WITH THE ONGOING ACTIVITY...NO CHANGES ARE BEING MADE TO THE FORECAST BEYOND WEDNESDAY. GEELHART && .AVIATION... ISSUED 646 AM CDT MON JUN 27 2011...FOR THE 12Z TAFS THE STORMS PRIMARILY HAVE MOVED EAST OF THE TAF SITES THIS MORNING. RADAR AND SATELLITE TRENDS SHOW LIGHT RAIN WILL OVERSPREAD SPI AND DEC FOR MUCH OF THE MORNING...WITH CMI/BMI/PIA ON THE NORTHERN FRINGE OF THE STEADY PRECIP. PIA HAS SEEN IFR CIGS DEVELOP AT 400 FT...BUT THOSE CLOUDS SHOULD LIFT QUICKLY THIS MORNING WITH MIXING OF THE LOWERS LEVELS. WILL KEEP VCSH AT THE NORTHERN TAFS...UNTIL THIS AFTERNOON WHEN THE COLD FRONT IS EXPECTED TO ARRIVE FROM THE WEST. AS THE FRONT PROGRESSES FROM WEST TO EAST...ANOTHER ROUND OF STRONG TO SEVERE STORMS IS EXPECTED ACROSS ALL OF CENTRAL ILLINOIS. THE PRIMARY HAZARDS WILL BE HAIL... DAMAGING WIND AND FLASH FLOODING. WILL ONLY INCLUDE VCTS AND VFR CONDITIONS UNTIL THE TIMING BECOMES BETTER DEFINED. WINDS WILL START OFF SSE...THEN BECOME SSW AND INCREASE TO 10-14KT AT TIMES. WINDS WILL TURN NORTHWEST THIS EVENING BEHIND THE FRONT. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 27, 6:18 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 618 AM CDT MON JUN 27 2011 ILZ029-036-037-040-041-047-049-050-281100- CASS-FULTON-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL- 618 AM CDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING AS A COLD FRONT MOVES ACROSS CENTRAL ILLINOIS. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THIS WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. ILZ027-028-030-031-038-042>046-048-051>057-061>063-066>068-073- 281100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-STARK-VERMILION- WOODFORD- 618 AM CDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING AS A COLD FRONT MOVES ACROSS CENTRAL ILLINOIS. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. ILZ071-072-281100- CLAY-RICHLAND- 618 AM CDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AS A COLD FRONT MOVES ACROSS CENTRAL ILLINOIS. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD THROUGH MUCH OF THIS WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. SHIMON
In the hours before
Special weather statement, Jun 27, 4:47 AM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
447 AM CDT MON JUN 27 2011
ILZ045-046-055>057-062-063-067-068-271045-
CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-JASPER-
VERMILION-
447 AM CDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR CLARK...CRAWFORD...CUMBERLAND...
EASTERN CHAMPAIGN...EASTERN COLES...EASTERN DOUGLAS...EDGAR...JASPER
AND VERMILION COUNTIES UNTIL 545 AM CDT...
AT 443 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RANTOUL TO MATTOON
TO NEWTON...MOVING EAST AT 40 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...
PARIS...
MARSHALL...
NEWMAN...
HOMER...
GREENUP...
BROADLANDS...
HIDALGO...
OTHER LOCATIONS AFFECTED INCLUDE...BUSHTON...MURDOCK...ROYAL...
LONGVIEW...FAIRGRANGE AND WOODBURY.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3890 8752 3886 8755 3887 8836 3921 8834
4029 8806 4031 8753 3935 8752 3931 8761
3921 8757 3914 8765 3896 8751
TIME...MOT...LOC 0945Z 270DEG 34KT 4027 8792 3970 8809
3893 8834
SHIMONLocal storm report, Jun 27, 4:56 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
456 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM TSTM WND GST 5 SW PEORIA 40.69N 89.68W
06/26/2011 M61.00 MPH PEORIA IL ASOS
1135 PM HAIL ARMINGTON 40.34N 89.31W
06/26/2011 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
HAIL FELL FOR 5 MINUTES
1205 AM TSTM WND GST 1 S LATHAM 39.95N 89.16W
06/27/2011 E60.00 MPH LOGAN IL EMERGENCY MNGR
1205 AM HAIL 1 S LATHAM 39.95N 89.16W
06/27/2011 M1.75 INCH LOGAN IL EMERGENCY MNGR
0224 AM TSTM WND GST 3 N JACKSONVILLE 39.77N 90.23W
06/27/2011 M53.00 MPH MORGAN IL AWOS
0235 AM TSTM WND GST SMITHFIELD 40.47N 90.29W
06/27/2011 E50.00 MPH FULTON IL EMERGENCY MNGR
0252 AM TSTM WND GST LITTLE AMERICA 40.43N 90.03W
06/27/2011 E60.00 MPH FULTON IL EMERGENCY MNGR
0253 AM TSTM WND DMG TABLE GROVE 40.37N 90.42W
06/27/2011 FULTON IL EMERGENCY MNGR
TREE SPLIT IN TWO...LANDING ON POWER LINES
0312 AM HAIL 3 NW LINCOLN 40.18N 89.41W
06/27/2011 M0.88 INCH LOGAN IL EMERGENCY MNGR
0328 AM HAIL 3 SSE EAST PEORIA 40.63N 89.53W
06/27/2011 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
0328 AM TSTM WND GST 3 SSE EAST PEORIA 40.63N 89.53W
06/27/2011 M62.00 MPH TAZEWELL IL EMERGENCY MNGR
&&
OUSLEYLocal storm report, Jun 27, 5:26 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
526 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 AM TSTM WND DMG 4 SW EFFINGHAM 39.08N 88.60W
06/27/2011 EFFINGHAM IL FIRE DEPT/RESCUE
TREE DOWN NEAR INTERSECTION OF US-40 AND COUNTY ROAD
1000E.
0427 AM FLOOD EFFINGHAM 39.12N 88.55W
06/27/2011 EFFINGHAM IL FIRE DEPT/RESCUE
NORTHBOUND LANES OF FAYETTE ST. IN EFFINGHAM FLOODED
&&
GEELHARTLocal storm report, Jun 27, 5:30 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
530 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN BRYANT 40.47N 90.09W
06/27/2011 M1.68 INCH FULTON IL COCORAHS
24-HOUR TOTAL
0500 AM HEAVY RAIN 1 ESE MOUNT ZION 39.77N 88.86W
06/27/2011 M1.47 INCH MACON IL COCORAHS
24-HOUR TOTAL
0500 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
06/27/2011 M1.08 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0500 AM HEAVY RAIN 1 NW MATTOON 39.49N 88.38W
06/27/2011 M1.05 INCH COLES IL COCORAHS
24-HOUR TOTAL
&&
GEELHARTLocal storm report, Jun 27, 7:36 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
736 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM HAIL 4 SSW LE ROY 40.29N 88.79W
06/27/2011 E0.88 INCH MCLEAN IL COCORAHS
&&
OUSLEYLocal storm report, Jun 27, 8:33 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
833 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM TSTM WND GST 5 SW PEORIA 40.69N 89.68W
06/26/2011 M61.00 MPH PEORIA IL ASOS
1135 PM HAIL ARMINGTON 40.34N 89.31W
06/26/2011 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
HAIL FELL FOR 5 MINUTES
1205 AM TSTM WND GST 1 S LATHAM 39.95N 89.16W
06/27/2011 E60.00 MPH LOGAN IL EMERGENCY MNGR
1205 AM HAIL 1 S LATHAM 39.95N 89.16W
06/27/2011 M1.75 INCH LOGAN IL EMERGENCY MNGR
1206 AM HAIL 4 SSW LE ROY 40.29N 88.79W
06/27/2011 E0.88 INCH MCLEAN IL COCORAHS
0224 AM TSTM WND GST 3 N JACKSONVILLE 39.77N 90.23W
06/27/2011 M53.00 MPH MORGAN IL AWOS
0235 AM TSTM WND GST SMITHFIELD 40.47N 90.29W
06/27/2011 E50.00 MPH FULTON IL EMERGENCY MNGR
0252 AM TSTM WND GST LITTLE AMERICA 40.43N 90.03W
06/27/2011 E60.00 MPH FULTON IL EMERGENCY MNGR
0253 AM TSTM WND DMG TABLE GROVE 40.37N 90.42W
06/27/2011 FULTON IL EMERGENCY MNGR
TREE SPLIT IN TWO...LANDING ON POWER LINES
0312 AM HAIL 3 NW LINCOLN 40.18N 89.41W
06/27/2011 M0.88 INCH LOGAN IL EMERGENCY MNGR
0328 AM TSTM WND GST 3 SSE EAST PEORIA 40.63N 89.53W
06/27/2011 M62.00 MPH TAZEWELL IL EMERGENCY MNGR
0328 AM HAIL 3 SSE EAST PEORIA 40.63N 89.53W
06/27/2011 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
0427 AM TSTM WND DMG 4 SW EFFINGHAM 39.08N 88.60W
06/27/2011 EFFINGHAM IL FIRE DEPT/RESCUE
TREE DOWN NEAR INTERSECTION OF US-40 AND COUNTY ROAD
1000E.
0427 AM FLOOD EFFINGHAM 39.12N 88.55W
06/27/2011 EFFINGHAM IL FIRE DEPT/RESCUE
NORTHBOUND LANES OF FAYETTE ST. IN EFFINGHAM FLOODED
0500 AM HEAVY RAIN 1 ESE MOUNT ZION 39.77N 88.86W
06/27/2011 M1.47 INCH MACON IL COCORAHS
24-HOUR TOTAL
0500 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
06/27/2011 M1.08 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0500 AM HEAVY RAIN 1 NW MATTOON 39.49N 88.38W
06/27/2011 M1.05 INCH COLES IL COCORAHS
24-HOUR TOTAL
0500 AM HEAVY RAIN BRYANT 40.47N 90.09W
06/27/2011 M1.68 INCH FULTON IL COCORAHS
24-HOUR TOTAL
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 52 min |
| Jun 26, 10:00 PM CDT | Special Weather Statement | ILX | Fulton, Knox | 60 min |
| Jun 26, 10:11 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 12 hr |
| Jun 26, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 30 min |
| Jun 26, 10:32 PM CDT | Special Weather Statement | ILX | Cass | 28 min |
| Jun 26, 10:46 PM CDT | Special Weather Statement | ILX | Mason, Peoria, Tazewell | 59 min |
| Jun 26, 11:11 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Peoria, Tazewell, Woodford | 64 min |
| Jun 26, 11:21 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 54 min |
| Jun 26, 11:33 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell, Woodford | 57 min |
| Jun 27, 12:09 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Macon, Moultrie, Piatt | 66 min |
| Jun 27, 12:25 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Macon, Vermilion | 65 min |
| Jun 27, 1:43 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Schuyler, Scott | 62 min |
| Jun 27, 1:48 AM CDT | Special Weather Statement | ILX | Coles, Douglas, Edgar | 57 min |
| Jun 27, 2:10 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Edgar | 47 min |
| Jun 27, 2:15 AM CDT | Flash Flood Warning | ILX | Cass, Mason, Morgan, Scott | 5 hr |
| Jun 27, 2:29 AM CDT | Areal Flood Advisory | ILX | Clark, Coles, Douglas, Edgar | 5 hr |
| Jun 27, 2:35 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Mason, Menard, Sangamon, Tazewell | 55 min |
| Jun 27, 2:37 AM CDT | Flash Flood Warning | ILX | Fulton, Knox | 5 hr |
| Jun 27, 2:44 AM CDT | Special Weather Statement | ILX | Clark | 61 min |
| Jun 27, 2:46 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 59 min |
| Jun 27, 2:49 AM CDT | Flash Flood Warning | ILX | Clark, Coles, Edgar | 6 hr |
| Jun 27, 3:16 AM CDT | Flash Flood Warning | ILX | Fulton, Logan, Mason, Menard, Sangamon, Tazewell | 6 hr |
| Jun 27, 3:29 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Moultrie, Piatt and 1 more | 57 min |
| Jun 27, 3:31 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 59 min |
| Jun 27, 4:24 AM CDT | Flash Flood Warning | ILX | Coles, Douglas, Moultrie, Piatt | 6 hr |
| Jun 27, 4:47 AM CDT | Special Weather Statement | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Jasper and 1 more | 58 min |
| Jun 27, 4:48 AM CDT | Areal Flood Advisory | ILX | Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Jun 27, 10:04 AM CDT | Areal Flood Advisory | ILX | Schuyler | 50 min |
| Jun 27, 10:50 AM CDT | Areal Flood Warning | ILX | Schuyler | 8 hr |
| Jun 27, 2:40 PM CDT | River Flood Warning | ILX | Fulton, Knox | 6 hr |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.